Periodic solutions for an integral equation from biomathematics via Leray-Schauder principle

Uncategorized

Abstract

 

Authors

Radu Precup
Babeş-Bolyai University, Department of Mathematics, Cluj-Napoca, Romania

Keywords

PDF

Radu Precup, Periodic solutions for an integral equation from biomathematics via Leray-Schauder principle, Studia Univ. Babeş-Bolyai Math. 39, no. 1 (1994), 47-58. MR: 98c:45019a, http://www.cs.ubbcluj.ro/~studia-m/old_issues/subbmath_1994_39_01.pdf

About this paper

Cite this paper as:
Journal

Studii şi cercetări matematice

Publisher Name

Academia Republicii S.R.

DOI

Not available yet.

Print ISSN

Not available yet.

Online ISSN

Not available yet.

Google Scholar Profile

References

I am text block. Click edit button to change this text. Lorem ipsum dolor sit amet, consectetur adipiscing elit. Ut elit tellus, luctus nec ullamcorper mattis, pulvinar dapibus leo.

Related Posts

Nu am găsit niciun rezultat.
Meniu